On k-step CSCS-based polynomial preconditioners for Toeplitz linear systems with application to fractional diffusion equations

Gu, X-M., Huang, T-Z., Li, H-B., Li, L. & Luo, W-H. Apr-2015 In : Applied Mathematics Letters. 42, p. 53–58 6 p.

Research output: Scientific - peer-reviewArticle

  • Xian-Ming Gu
  • Ting-Zhu Huang
  • Hou-Biao Li
  • Liang Li
  • Wei-Hua Luo
Original languageEnglish
Pages (from-to)53–58
Number of pages6
JournalApplied Mathematics Letters
Early online date22-Nov-2014
StatePublished - Apr-2015

View graph of relations

ID: 14279177